# SDR USAASB96031

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: T3 Blade
- Part number: 50033203022
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,277 hours
- Stage of operation: TO
- Nature of condition: C, A
- Precautionary procedure: C

## Discrepancy

FLT 1930 - PHL - NR 1 ENG COMPRESSOR STALLED, WOULD NOT SPOOL UP AFTER.  DURING TAXI BACK IDLE EGT KEPT CREEPING UP, SHUT IT DOWN A T530.  AT GATE GROUND PERSONNEL REPORTED TAIL PIPE FIRE.  FIRED BOTH BOTTLES AND EVACUATED AIRCRAFT.  NO FIRE WARNING, FIRE WARNING WAS CHECKED ON SHUTDOWN OK, TURBINE FAILURE CAUSED DAMAGE TO LEFT HORIZONTAL STABILIZER.  MAINTENANCE REPLACED NR 1 ENGINE AND LEFT LEADING EDGE OF HORIZONTAL STABILIZER.  ENGINEERING ANALYSIS FOUND THAT A T3 BLADE FAILED POSSIBLY FROM EXCESSIVE SHROUD WEAR.  (M)
